MathSciNet Relay Station
MathSciNet bibliographic data
MR545591 34B05 (65L10)
Usmani, Riaz A. A uniqueness theorem for a boundary value problem. Proc. Amer. Math. Soc. 77 (1979), no. 3, 329–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement